RAIRO-Theor. Inf. Appl.
Volume 43, Number 4, October-December 2009
|Page(s)||775 - 778|
|Published online||29 September 2009|
Dejean's conjecture holds for N ≥ 27
Department of Mathematics and Statistics,
University of Winnipeg, 515 Portage Avenue, Winnipeg,
Manitoba R3B 2E9, Canada; email@example.com
Accepted: 2 September 2009
We show that Dejean's conjecture holds for n ≥ 27. This brings the final resolution of the conjecture by the approach of Moulin Ollagnier within range of the computationally feasible.
Mathematics Subject Classification: 68R15
Key words: Dejean's conjecture / repetitions in words / fractional exponent.
© EDP Sciences, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.